Submitted by the Erie County Department of Health
The Erie County Department of Health (ECDOH) and the Erie County Opiate Epidemic Task Force are announcing the next three months of free trainings, where participants will learn to recognize the signs of an opioid overdose and use Narcan (naloxone) to reverse an opioid overdose.
Narcan is first aid. Narcan is a drug that can reverse the deadly effect of an opioid overdose. With an alarming number of suspected overdose deaths related to cocaine and fentanyl, having Narcan available can keep your family member, friend or co-worker alive.
All participants will receive a free Narcan kit after the training is complete. Virtual training participants will need a computer with internet access or a smart phone with the ability to access WebEx. For information on a group training for your business or organization, call 716-858-7695. Register for virtual or in-person trainings at http://www.erie.gov/opioidtrainings.
√ Saturday, June 11, 9-11 a.m.
√ Tuesday, June 14, lunch and learn, noon to 1 p.m.
√ Wednesday, June 22, 6-8 p.m.
√ Saturday, July 9, 9-11 a.m.
√ Tuesday, July 12, lunch and learn, noon to 1 p.m.
√ Thursday, July 21, 6-8 p.m.
√ Saturday, Aug. 6, 9-11 a.m.
√ Tuesday, Aug. 9, lunch and learn, noon to 1 p.m.
√ Thursday, Aug. 25, 6-8 p.m.
Erie County Emergency Training and Operations Center, 3359 Broadway No. 2, Buffalo. In-person trainings are subject to facility availability, and dates may change. Call 716-858-7695.
√ Thursday, June 16, 6-8 p.m.
√ Wednesday, July 13, 6-8 p.m.
√ Wednesday, Aug. 24, 6-8 p.m.
√ Text for Narcan: 716-225-5473
√ Request an emergency Narcan box for your business (online form)
√ Buffalo & Erie County Addiction Hotline: 716-831-7007